# SDR Z6WR200700001

- Difficulty date: November 27, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Filed by: Spirit Aerosystems Inc, repair station Z6WR336Y
- Aircraft: PHBQB
- Make and model: Boeing 777
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Acoustic Panel
- Part number: 315W170241
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 20,497 hours, 2,421 cycles
- Component: Thrust Reverser, Boeing, 777GE9094B
- Component part number: 315W1295230
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 315W1702-41 INNER WALL HAS AN 8.25 INCH LONG CRACK THROUGH THE ENTIRE PANEL 12.8 INCHES FROM THE AFT END EXTENDING FORWARD AND CENTERED 5.2 INCHES FROM THE UPPER END OF THE WALL.  THIS REPAIR IS BEING PERFORMED FOR THE MFG, WHO DISCOVERED THE DEFECT WITH THEIR AOG TEAM. WE WERE UNABLE TO DETERMINE THAT THEY HAD REPORTED THE DEFECT UNDER THEIR 145 CERTIFICATE. THIS REPORT IS BEING SUBMITTED IN CASE THEY HAD OMITTED TO DO SO.
